# SDR SWAA2022092645583

- Difficulty date: August 25, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32478
- Aircraft time: 59,797 hours, 35,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION* FOUND AT AFT WET AREA LEFT INNER CHORD BETWEEN BSTA 947.5 AND BSTA 986.5 / [01] INSTALLED EWIS PROTECTION AT AFT WET AREA LEFT INNER CHORD BETWEEN BSTA.947.5 AND BSTA. 986.5 REFERENCE B737-700 AMM 20-60-07-913-801;[02] REMOVED INNER CHORD AT AFT WET AREA STA. 897 TO STA. 998 REFERENCE B 737-700 SRM 51-40-02-0G-0;[03] LATE ENTRY:PARTIALLY REMOVED CORROSION AT AFT WET AREA LEFT INNER CHORD BETWEEN STA 947.5 AND STA 986.5. CORROSION FOUND BEYOND LIMITS. REF 53-70-15-1A-1;[04] VERIFIED INSTALLED EWIS PROTECTION AT AFT WET AREA LEFT INNER CHORD BETWEEN BSTA.947.5 AND BSTA. 986.5;[05] VERIFIED STEP 3 PARTIALLY REMOVED CORROSION AT AFT WET AREA LEFT INNER CHORD BETWEEN STA 947.5 AND STA 986.5. CORROSION FOUND BEYOND LIMITS;[06] VERIFIED STEP 2 REMOVED INNER CHORD AT AFT WET AREA STA. 897 TO STA. 998;[07] LOCATED AND DRILL NEW INNER CHORD REFERENCE B737-700 SRM 51-40-020-0G-0;[08] VERIFIED STEP 7 LOCATED AND DRILL NEW INNER CHORD;[09] OK TO INSTALL NEW INNER CHORD AT AFT WET AREA FROM STA 897 TO STA. 998;[10] INSTALLED NEW INNER CHORD AT AFT WET AREA FROM STA. 897 TO STA. 998 REFERENCE B737-700 SRM 51-40-02-0G-0;[11] VERIFIED STEP 10 INSTALLED NEW INNER CHORD AT AFT WET AREA FROM STA. 897 TO STA. 998;[12] REMOVED EWIS PROTECTION AT AFT WET AREA BETWEEN BSTA 947.5 AND 986.5 REFERENCE AMM 20-60-07-913-801;[13] VERIFIED STEP 12 REMOVED EWIS PROTECTION AT AFT WET AREA BETWEEN BSTA 947.5 AND 986.5
